| Model Number |
305789 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd eclipse¿ needle w/ 1 ml bd luer-lok¿ syringe experienced the needle was not attached to the needle port.The following information was provided by the initial reporter: bd eclipse 1ml 27g x 1/2 (0.4mm x 13mm) injection needle with luer-lok syringe.When the needle cap was removed, the needle was not attached to the needle port.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.Device expiration date: unknown.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.
Event or Problem Description